# SDR ASAA2016092218109

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,982 hours, 11,364 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D26F
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 33,009 hours, 11,250 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP MODE SELECTOR SWITCH LIGHTS ILLUMINATION WHEN SELECTED VERY DIM.  ACFT GROUNDED. REMOVED & REPLACED MCP PANEL, REF B737-800 AMM 22-11-34. INSTALLATION TEST PASSED. ACCOMPLISHED ADDITIONAL TESTING, DFCS LRU INTERFACE TEST FOR MCP NR 32, 49 LAND VERIFY TEST, & HGS SENSOR TEST FOR FCC/AT, IAW AMM 22-00-01 & SMM 34-36-00. A/C REMAINS CATIIIA AUTOLAND & HGS QUALIFIED, STATUS SCREW REFLECT SAME.
